# SDR AALA2020062329018

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 52,346 hours, 33,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE1960011
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 PASSENGER DOOR EMERGENCY CYLINDER PRESSURE LOW. SERVICED  L1 PASSENGER DOOR EMERGENCY CYLINDER PER AMM 52-10-00.
